Scattering and bound state solutions of the asymmetric Hulthen potential


Creative Commons License

Arda A., AYDOĞDU O., Sever R.

PHYSICA SCRIPTA, vol.84, no.2, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 2
  • Publication Date: 2011
  • Doi Number: 10.1088/0031-8949/84/02/025004
  • Title of Journal : PHYSICA SCRIPTA

Abstract

The one-dimensional time-independent Schrodinger equation is solved for the asymmetric Hulthen potential. The reflection and transmission coefficients and bound state solutions are obtained in terms of the hypergeometric functions. It is observed that the unitary condition is satisfied in the non-relativistic region.